Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Brownish discharge after taking posinor 2 - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3189 Questions

Doctor :   hi
User :   hi there
Doctor :   how can i help you
User :   i have a bit of a concern and i would like your input
Doctor :   yes sure Jody
Doctor :   please go ahead with ur query
User :   my boyfriend and i had sex last week monday, the condom broke so i took posinor 2 like 2 hrs after it happend
User :   that weekend we had sex again on the saturday
User :   the sunday i experiend some spotting which was the week progressed the spotting got lighter and lighter
Doctor :   ok
Doctor :   when was ur last period
Doctor :   when is it due this time around
User :   we had sex again today and i relaised the spotting came back and when i went to the tiolet and wiped i relaised the brownish discharge is now heavy like in the 1st instance of it happening
User :   what does this mean?
User :   my last period came on the 28th of February and is due next week tuesday or wednesday
Doctor :   ok
Doctor :   wait until next expected period
Doctor :   u could well be pregnant
Doctor :   do a urine preganncy test after first day of missed period

Doctor :   hi
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor